# SDR AALA202312226239

- Difficulty date: December 18, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N728AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31553
- Aircraft time: 40,348 hours, 4,677 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Dented
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DENT ON BULK CARGO FLOOR STRINGER AT BS 2033 AND STR LBL 17. ACCOMPLISHED PERMANENT REPAIR OF DENT DAMAGE ON BULK CARGO FLOOR STRINGER. PER B777-300 SRM 53-70-53-2R-2 REPAIR 2.
